# SDR SWAA2022021462192

- Difficulty date: January 18, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT ANGLE AT STATION 540 LBL 1' CRACKED AT FASTENER HOLE. ; / [01] PART IS 143A5240-35 IAW BOEING DRAWING 143A0060 REV:-. ATAG WN 12485.; [02] REMOVED CABIN SUPPORT ANGLE BS 540 LBL 0 TO LBL 24 IAW SRM 51-40-02.; [03] DRILLED NEW FLOOR PANEL SUPPORT IAW SRM 51-40-05.; [04] VERIFIED STEPS 1 THRU 3 C/W  OK TO INSTALL NEW FLOOR PANEL SUPPORT; [05] INSTALLED NEW FLOOR SUPPORT P/N 143A5240-35 ATAG WN 12485; IAW SRM 51-40-02 AND BOEING DRAWING 143A0060 REV:-. SEE ABOVE STEPS FOR WORK ACCOMPLISHED.; [06] SEE STEPS ABOVE.; [07] ALL WORK C/W AUDIT C/W
